Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have Erectile dysfunction. Is there any medication to get cured permanently?

i am 24 years old stay in india. I had some Wrong sort of Masturbation problem which now leads to erectile Dy function and while having sex with my Partner it does does not erect for long time. In fact either i or my partner needs to use hand in between. Can you advise me any pills or medicine course which can help me to get rid of this Problem PERMANENT
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Sex is in our mind.
Once you satisfy your self with masturbation you may get decreased feeling of sex with your partner.
Masturbation gives you perfect satisfaction.Now your satity center for sex is not aroused shortly cause you this problem.
Just reduce the frequency of masturbation.Leave a gap for about 2-3 days in between masturbation & sex.
No pills required for it.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor